Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

has anyone experienced bad side affects on the depo vera shot?

weight gain,headache,loss of menstrual cycle completely.

Answer Question
 
akamom400

Asked by akamom400 at 10:23 AM on Aug. 6, 2010 in Health

Level 4 (43 Credits)
Answers (10)
  • I dont get my menstrual cycle any more && sometimes i get alot of headaches
    noahsmommy-010

    Answer by noahsmommy-010 at 10:36 AM on Aug. 6, 2010

  • I had no period and it didn't come back to almost a year later after I stopped taking it and the weight gain took me from a size zero to a size 4, which was not cool
    BriHan06

    Answer by BriHan06 at 10:41 AM on Aug. 6, 2010

  • BAD weight gain. I gained something like 10 pounds in 3 weeks, or something off the wall like that. Severe mood swings, I felt like a psycho.
    Jessica157

    Answer by Jessica157 at 10:43 AM on Aug. 6, 2010

  • i only had a period every 3 months or so and they were very light, i also gained weight and it made me very depressed and suicidal
    travisnowensmom

    Answer by travisnowensmom at 11:14 AM on Aug. 6, 2010

  • When I was younger I loved it no AF I had some extra weight that I couldnt get off. But after I had my osn I tried it again and all I did was bleed, it was no fun! So I havnt tried it since.
    IMAMOM2-2KIDS

    Answer by IMAMOM2-2KIDS at 11:30 AM on Aug. 6, 2010

  • I just had random spotting all the time and it was annoying!!! Also my hair was coming out it wasnt like falling out in chunks but when I would shower It would come out. It was stupid and I hated it!! I just liked it because I didnt have to take a pill everyday
    ladybugky88

    Answer by ladybugky88 at 11:49 AM on Aug. 6, 2010

  • thank you all, sounds like we all have something in common i don't recommend this to anyone
    akamom400

    Comment by akamom400 (original poster) at 11:50 AM on Aug. 6, 2010

  • Major weight gain. Bone density loss. Infertility.
    SalemWitchChild

    Answer by SalemWitchChild at 11:50 AM on Aug. 6, 2010

  • Depo was black listed by the FDA its been known to cause deteriation of bone marrow after extended lengths of time.
    littlestar85257

    Answer by littlestar85257 at 12:15 PM on Aug. 6, 2010

  • I got on that @ my 6 wk checkup. Sucked! I'd spot every other month. Enuf 2 need a lite tampon once or twice a day. No need 2 wry 2 get preg cuz cnt have sex w that goin on a month str8. Sum weight gain, like 15 lbs but every1 said I needed it anyway. I lost it all tho. Think I put up w it a year then did the patch. Which was found 2 b bad, then did the ring & that damn thing wouldn't stay put lol. So I gave up & got on the pill.
    mama2evan

    Answer by mama2evan at 9:23 AM on Aug. 9, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN